# SDR DALA2022082205662

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 9,849 hours, 4,346 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

SHIP 3077 -ATB- DUE TO A BRAKES HOT ECAM MESSAGE. NBR 1 BRAKE TEMP SHOWING ERRATIC. CORRECTIVE ACTION: DEFERRED #1 BRAKE TEMP INDICATION PER MEL 32-60-03H. REPLACED NBR 1 BRAKE TEMP SENSOR.
